# SDR UALA2012102506117

- Difficulty date: October 24, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 60,417 hours, 22,927 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT OVERWING EMERGENCY EXIT SIGNS DO NOT ILLUMINATE.  TROUBLESHOT, FOUND POWER WIRES DISCONNECTED FROM OVERWING EMERGENCY LIGHTS ASSYS AT 42WL AND 43WL.  RECONNECTED WIRES PER STD WIRE PRACTICES.  LIGHTS CHECK NORMAL.
